# SDR UPS203793

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED LOWER SKIN STIFFENER ON RT ELEVATOR AT ELEV STA 17.2 INSIDE ACCESS PANEL 9406 APPROX 5.25 INCHES AFT OF FRONT SPAR CHORD.  REPAIRED IAW SRM 51-20-2, 51-30-2, 51-20-1, 55-20-2.
